# SDR USAA060887

- Difficulty date: July 14, 2006
- Submitted: July 14, 2006
- Operation: Air carrier
- Aircraft: N430US
- Make and model: Boeing 737-4B7
- Aircraft serial: 24552
- Aircraft time: 24,552 hours, 24,552 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Condition: Cracked
- Location: Bs 440 S-25r
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FOUND CRACK BS 440 S-25R UNDER DOOR STOP FITTING.  REMOVED DAMAGE, FABRICATED AND INSTALLED DOUBLER IAW EA 97882, DEFECT SIZE: .75.
